Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 512109, 20 pages
http://dx.doi.org/10.5402/2011/512109
Research Article

On Removable Sets of the First Boundary-Value Problem for Degenerated Elliptic Equations

1Department of Nonlinear Analysis, Institute of Mathematics and Mechanics of NAS of Azerbaijan, Azerbaijan
2Department of Mathematics, Azad University, Fouman Branch, Iran

Received 26 June 2011; Accepted 10 August 2011

Academic Editor: V. Kravchenko

Copyright © 2011 Tair S. Gadjiev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tair S. Gadjiev, Asghar I. Shariffar, and Rafig A. Rasulov, “On Removable Sets of the First Boundary-Value Problem for Degenerated Elliptic Equations,” ISRN Mathematical Analysis, vol. 2011, Article ID 512109, 20 pages, 2011. https://doi.org/10.5402/2011/512109.